MathSciNet Relay Station
MathSciNet bibliographic data
MR2943664 42B30 (42B25)
Hytönen, Tuomas; Yang, Dachun; Yang, Dongyong The Hardy space $H^1$ on non-homogeneous metric spaces. Math. Proc. Cambridge Philos. Soc. 153 (2012), no. 1, 9–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement